# SDR CALA2025102910714

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N44501
- Make and model: Airbus A321-271NX
- Aircraft serial: 11500
- Aircraft time: 5,407 hours, 1,945 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D53132210000
- Part serial: RADSA17273
- Condition: Delaminated
- Location: Zone 100
- Part time: 2,026 hours, 764 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BIRDSTRIKE DURING TAKE OFF.  COMPLIED WITH BIRD STRIKE INSPECTION IAW AMM 05-51-14. FOUND EVIDENCE OF BIRD ON BELLY PANEL 191BB AND RT WING ROOT. NO DAMAGE NOTED AND DEBRIES CLEANED.  RADOME DAMAGED DURING BIRD STRIKE INSPECTION, FOUND A 15X15IN DELAMINATION INSIDE OF THE RADOME.  REMOVED DELAMINATED RADOM IRW AMM 53-15-11-000-001-A.   INSTALLED RADOME IAW AMM 53-15-11-400-001-A.
